RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 28–30 (Mi dan31754)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Free $T$-sums of multioperator skew fields

I. S. Ivanov

Lomonosov Moscow State University

Full text: PDF file (462 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Presented: A. I. Mal'tsev
Received: 29.05.1965

Citation: I. S. Ivanov, “Free $T$-sums of multioperator skew fields”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 28–30

Citation in format AMSBIB
\Bibitem{Iva65}
\by I.~S.~Ivanov
\paper Free $T$-sums of multioperator skew fields
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 28--30
\mathnet{http://mi.mathnet.ru/dan31754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0195777}
\zmath{https://zbmath.org/?q=an:0202.03903}


Linking options:
  • http://mi.mathnet.ru/eng/dan31754
  • http://mi.mathnet.ru/eng/dan/v165/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019